• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2023, Volume: 16, Issue: 41, Pages: 3575-3582

Original Article

Some Kinds of Separation Axioms in Kasaj Topological Spaces

Received Date:19 June 2023, Accepted Date:23 September 2023, Published Date:31 October 2023


Objectives: The separation axioms are about the use of Kasaj topology to distinguish disjoint sets and distinct points. Methods: Any two Kasaj topologically distinguishable points must be distinct, and any two separated points must be Kasaj topologically distinguishable. Findings: New classes of separation axioms in Kasaj topological space namely, KSg, KSgs and KSsg spaces by utilizing KSg, KSgs and KSsg- open and closed sets are introduced and studied. Several of their fundamental characterizations and their relationships with other corresponding kinds of spaces are discussed. Novelty: In our paper work using the relation among the spaces are graphically illustrated as direct graphs. AMS Subject Classifications: 54A05, 54B05, 54A99

Keywords: KS-semi-Ti(i ≤ 4) spaces, KSα-Ti(i ≤ 4) spaces, KSg-Ti(i ≤ 4) spaces, KSgs-Ti(i ≤ 4) spaces, KSsg -Ti(i ≤ 4) spaces


  1. Rachchh KG, SIG. On Kasaj Topological Spaces. Malaya Journal of Matematik. 2020;8(4):1766–1770. Available from: https://doi.org/10.26637/MJM0804/0073
  2. Rachchh KG, Ghanchi SI, Soneji AA. On Kasaj Generalized Closed Sets in Kasaj Topological Spaces. Journal of Emerging Technologies and Innovative Research (JETIR) . 2020;7(12):646–651. Available from: https://www.jetir.org/papers/JETIR2012081.pdf
  3. Prakash E, Sathishmohan P, Viplavanjali KS, Rajalakshmi K. On Kasaj Generalized Semi and Semi Generalized Closed Sets in Kasaj Topological Space. Indian Journal of Natural Sciences. 2022;13(75):49792–49796. Available from: https://tnsroindia.org.in/JOURNAL/issue75/ISSUE%2075%20DECEMBER%202022%20-%20FULL%20TEXT%20PART%2001.pdf
  4. Mhemdi A, Al-shami TM. Functionally Separation Axioms on General Topology. Journal of Mathematics. 2021;2021:1–5. Available from: https://doi.org/10.1155/2021/5590047


© 2023 Viplavanjali et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.